Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hands shivers while writing, no sugar and no BP. What could be the cause? - Online Doctor Chats

Date : 06-Jul-2013
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:hi doctor i m XXXXXXX
Doctor:Please proceed with your query
User:my uncle is having problem that his hands shivers while writing
Doctor:let me know more about that
User:his age is 60 yrs
User:mainly right hand, no BP no sugar
Doctor:Ok. When did it start?
User:last 3 yrs
Doctor:Is there any difficulty walking or with his speech?
User:not at all
Doctor:Did he lose any weight recently or have sweating a lot?
User:not at all
Doctor:Is it a fine tremor or does it move grossly, I meant hand
User:fine tremor all of sudden fr a short while., then it gets normal
Doctor:There are some conditions which can cause this kind of tremor
Doctor:One is Thyroid problems
User:pl tell that
Doctor:mainly Hyperthyroidism which is increase in the level of thyroid hormones
Doctor:But there are some other possibilities as well like Essential tremor
User:what should i do
Doctor:and also few neurological conditions
User:also this is heredetaory problem
Doctor:If he was my patient I would order thyroid function tests and do a proper physical examination particularly neurological assessment to rule out other possibilities
Doctor:Does he smoke?
Doctor:Are you there?
Doctor:Are you there?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor